# SDR DALA2025100807357

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE OF INTERNAL STRUCTURE NEAR OF LWR FWD CORNER OF DOOR AT STA 700 AND STRG 15L APROX AT PASSANGER DOOR L2. CORRECTIVE ACTION: SUMMARY OF NRC 00086 : ANGLE OF INTERNAL STRUCTURE NEAR OF LWR FWD CORNER OF DOOR AT STA 700 AND STRG 15L APROX AT PASSANGER DOOR L2 WAS FABRICATED AND REPLACED PER DWG 143N6100 REV. D AND B757-200 SRM 51-40-02-0G PAR. 7. LEVEL CORROSION 2. (1240215)
